Optimal Accuracy of Unbiased Tullock Contests with Two Heterogeneous Players





Faculty/Professorship: Economic Theory  
Author(s): Sahm, Marco  
Title of the Journal: Games
ISSN: 2073-4336
Corporate Body: Molecular Diversity Preservation International (MDPI)
Publisher Information: Basel
Year of publication: 2022
Volume: 13
Issue: 2
Pages: 6
Language(s): English
DOI: 10.3390/g13020024
Peer Reviewed: Ja
International Distribution: Ja
Open Access Journal: Ja
Type: Article
URI: https://fis.uni-bamberg.de/handle/uniba/56202
Release Date: 31. October 2022
Project: Open-Access-Publikationskosten 2022 - 2024